A latest note on the absolute dela Vallée Poussin summability : Dedicated to Professors L. Hatvani and J. Németh on their 70th birthdays

Leindler, László: A latest note on the absolute dela Vallée Poussin summability : Dedicated to Professors L. Hatvani and J. Németh on their 70th birthdays. In: Acta scientiarum mathematicarum, (79) 3-4. pp. 467-474. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_003_004_467-474.pdf
Hozzáférés joga: Campus

Download (737kB)
Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 467-474
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Hatvani L., Németh J., Matematika, Matematika
Additional Information: Bibliogr.: 474. p.
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32904

Actions (login required)

View Item View Item